# SDR DALA2016011000154

- Difficulty date: January 9, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 70,480 hours, 53,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 653-658
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AND BENT STRAPS BS 653 AND BS 658 AT MID CARGO LOWER DOOR JAMB INTERNAL STRUCTURE.  STRAP WAS REPLACED IAW SRM 53-05, FIG 123 AND 57-30-5.
